# SDR DL75E091258

- Difficulty date: July 26, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 40,030 hours, 13,806 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Seal
- Condition: Broken
- Location: Hydraulic Sys
- Component: Relief Valve, 0091502002
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT HYD RSVR LIGHT ON.  FOUND SEAL ON L HYD PRESS RELIEF SLEEVE BROKEN.  REMOVED AND REPLACED PER MM, LEAK CHECK GOOD.  LT HYD RSVR LIGHT OFF.
